Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 39, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Apr 4, 2008, 8:27 AM CDT for Lauderdale County, Limestone County, Alabama. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2008, 8:27 AM CDT (13:27 UTC)
- Expired
- Apr 4, 2008, 9:00 AM CDT
- In force
- 33 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Lauderdale County, AL, Limestone County, AL
The radar
The Northeast Alabama radar (KHTX), 103 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 8:34 AM CDT | TORNADO | 5 E Coxey, AL | AN EF-0 TORNADO TOUCHED DOWN WITH MAXIMUM WINDS AT 60 MPH PRODUCED MINOR DAMAGE TO A HOME AND DESTROYED A SMALL SHED AND DOWNED SEVERAL TREES ALONG A QUARTER MILE PATH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 2:46 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 1.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 251 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 550 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -254 m²/s²
- 0-3 km storm-relative helicity
- -102 m²/s²
- Significant tornado parameter
- -0.4
- Supercell composite
- -6.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KHUN 041327
SVRHUN
ALC077-083-041400-
/O.NEW.KHUN.SV.W.0039.080404T1327Z-080404T1400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
827 AM CDT FRI APR 4 2008
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
EASTERN LAUDERDALE COUNTY IN NORTHWEST ALABAMA...
* UNTIL 900 AM CDT
* AT 826 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR ROGERSVILLE...OR ABOUT 19
MILES WEST OF ATHENS...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
ROGERSVILLE...
ATHENS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3477 8695 3477 8731 3478 8732 3479 8732
3481 8735 3481 8740 3499 8737 3500 8691
TIME...MOT...LOC 1327Z 261DEG 31KT 3483 8729
$$
KULA1 follow-up statement
000
WWUS54 KHUN 041344
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
843 AM CDT FRI APR 4 2008
ALC077-041353-
/O.CAN.KHUN.SV.W.0039.000000T0000Z-080404T1400Z/
LAUDERDALE AL-
843 AM CDT FRI APR 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAUDERDALE COUNTY IS
CANCELED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
FRIDAY MORNING FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3477 8695 3477 8721 3484 8722 3487 8721
3498 8721 3498 8720 3500 8720 3500 8691
TIME...MOT...LOC 1343Z 261DEG 31KT 3485 8712
$$
ALC083-041400-
/O.CON.KHUN.SV.W.0039.000000T0000Z-080404T1400Z/
LIMESTONE AL-
843 AM CDT FRI APR 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR NORTHWESTERN LIMESTONE COUNTY...
AT 843 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CAIRO...OR ABOUT 11 MILES WEST OF ATHENS...MOVING EAST
AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CARTWRIGHT...LEGGTOWN AND ELKMONT.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. MOVE IMMEDIATELY TO A STORM SHELTER...BASEMENT...OR STURDY
STRUCTURE IF A TORNADO IS SPOTTED.
LAT...LON 3477 8695 3477 8721 3484 8722 3487 8721
3498 8721 3498 8720 3500 8720 3500 8691
TIME...MOT...LOC 1343Z 261DEG 31KT 3485 8712
$$
KULAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 9:35 PM CDT, 10 hours 52 minutes earlier.
Area forecast discussion, Apr 3, 9:35 PM CDT, 10 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 935 PM CDT THU APR 3 2008 .UPDATE... DECREASED OVERNIGHT LOW TEMPERATURES BY A FEW DEGREES IN THE ERN ZONES DUE TO THE COLD AIR DAMMING IN PLACE ALONG THE CUMBERLAND PLATEAU. TWEAKED WX...POP...AND QPF GRIDS TO FOLLOW CURRENT TRENDS VIA SATELLITE/RADAR. && .DISCUSSION... TEMPS ACROSS THE HUN CWA HAVE COOLED QUITE A BIT DUE TO THE CONVECTION THAT PASSED THROUGH THE AREA EARLIER TODAY/THIS EVENING. COLD AIR DAMMING NOTED VIA LATEST SFC OBS IN ERN AL...AND EXTENDING AS FAR WEST AS CENTRAL AL. THUS...HAVE TWEAKED OVERNIGHT LOWS DOWN A FEW DEGREES IN ERN PORTIONS OF THE AREA FOR THIS REASON. TWEAKED OTHER AFOREMENTIONED GRIDS TO FOLLOW CURRENT TRENDS ON SATELLITE AND RADAR. OTHER THAN THIS...ALL EYES TURN TO THE CONVECTION FIRING OUT TO OUR WEST. CURRENTLY...THUNDERSTORM ACTIVITY IS DRAPED FROM THE OHIO RIVER VALLEY TO THE SOUTHWEST...THROUGH ARKANSAS AND INTO ERN TX. NEW MODEL DATA IS COMING IN...AND IS PUSHING THE TIMING BACK A FEW HOURS FROM PREVIOUSLY THOUGHT. AS OF THIS WRITING...CONVECTION HAS NOT CROSSED THE MS RIVER YET. EARLIER THOUGHTS WERE THAT THE ACTIVITY WOULD PUSH INTO THE HUN CWA SOMETIME BETWEEN 6Z AND 12Z...BUT NOW TIMING IS LOOKING MORE LIKE INITIAL ACTIVITY WILL ARRIVE AFTER 12Z. WILL MONITOR THIS ACTIVITY AS IT MOVES EASTWARD...AND WILL UPDATE IF MAJOR CHANGES OCCUR. && .PREV DISCUSSION... /ISSUED 211 PM CDT THU APR 3 2008/ DISCUSSION... ACTIVE WEATHER PATTEN CONTINUES TO BE THE RULE FOR THE NEXT 48 HOURS AS MULTIPLE SHORTWAVES PUSH THROUGH IN A PROGRESSIVE PATTERN. FIRST TO IMPACT THE CWFA IS LINKED TO AN ONGOING MCS ACROSS TENNESSEE/MISSISSIPPI AND ITS IMPACTS FOR THIS AFTERNOON/EVENING. FARTHER WEST...TWO SHORTWAVES (OVER THE SW STATES AND SOCAL) WILL PHASE OVER THE NEXT 36 HOURS INTO A POSITIVELY TILTED TROUGH OVER THE PLAINS/MISSISSIPPI VALLEY. AS THIS UPPER TROUGH MOVES EAST...A SURFACE LOW WILL CROSS THE OHIO RIVER VALLEY WITH A TRAILING COLD FRONT DRAGGING THROUGH THE MISSISSIPPI VALLEY. EVENTUALLY A SECOND SURFACE LOW WILL DEVELOP ALONG THE COLD FRONT AND CROSS NW ALABAMA FRIDAY AFTERNOON/EARLY EVENING. FOR TONIGHT...FORECAST WILL HINGE GREATLY ON THE OUTCOME OF MCS RIDING THROUGH TENNESSEE/MISSISSIPPI. BY MID EVENING...SUSPECT THAT AS THE APPALACHIAN WEDGE GETS SHUNTED TO THE EAST (RELAXING THE NEAR SURFACE CONVERGENCE)...COMBINED WITH THE LOSS OF DIURNAL HEATING...THAT THE INTENSITY OF SHOWERS AND THUNDERSTORMS WILL SIMMER DOWN...BUT SCATTERED ACTIVITY SHOULD CONTINUE THROUGH THE AFTER MIDNIGHT HOURS (PER NSSL WRF...WHICH CURRENTLY HAS A GOOD HANDLE ON COVERAGE). BY LATE NIGHT...ACTIVITY SHOULD REACH A MINIMA AHEAD OF THE APPROACHING SURFACE LOW. FOR FRIDAY AND THE SURFACE LOW...TIMING/TRACK DIFFERENCES ARE PRESENT BETWEEN THE 12Z NAM/GFS...WHICH HAVE SHOWED A GENERAL SLOWING OVER THE LAST SEVERAL RUNS. GIVEN THE DISPARITY...WILL LEAN TOWARD A MODEL COMPROMISE IN TERMS OF TIMING THE SURFACE LOW ACROSS ALABAMA. THAT BEING SAID...EXPECTING THE MINIMA IN TS COVERAGE TO CONTINUE THROUGH THE MORNING RUSH HOUR PERIOD AS INSTABILITY AND HEATING ARE MARGINAL...DESPITE 50KT H85 FLOW AND GOOD BLYR MOISTURE. THE SQUALL LINE SHOULD ALREADY BE ONGOING ACROSS MISSISSIPPI/TENNESSEE AT THE START OF THE PERIOD. AS THE COLD FRONT/SECOND SURFACE LOW APPROACHES FROM THE WEST...PROFILES CONTINUE TO INDICATE A SQUALL LINE TRACKING JUST AHEAD OF THE MAIN FRONTAL BOUNDARY...AND CROSSING THE CWFA DURING THE AFTERNOON HOURS. NOT ENTIRELY CONFIDENT ON TIMING OF LINE GIVEN MODEL DISPARITY...AND SUCCESSIVE RUNS MAY CONTINUE TO SLOW SYSTEM. BUFR SOUNDINGS INDICATE A PRIMARILY UNIDIRECTIONAL SHEAR ENVIRONMENT (WITH 1-6 BULK SHEAR PEAKING AROUND 60KT OVER THE NW BY EARLY/MID AFTERNOON)...HOWEVER...AS THE LINE APPROACHES SURFACE WINDS SHOULD BACK JUST SLIGHTLY IN RESPONSE TO THE SECOND EMBEDDED SURFACE LOW...THUS ALLOWING A PULSE OF 4-450 M2/S2 SRH VALUES AND INCREASED LOW LEVEL CLOCKWISE HODOGRAPH. GIVEN HOW THE MODELS CONTINUE TO SLOW...THIS WOULD ALLOW FOR INCREASED DAYTIME HEATING AND AN ADDITIONAL MOISTURE TRANSPORT ON THE SOUTHERLY FLOW...WHICH GIVEN THE MODERATE INSTABILITY...COULD ALLOW FOR SOME ISOLATED DEVELOPMENT AHEAD OF THE MAIN SQUALL LINE. AT THIS TIME...THE PRIMARY THREAT WITH THIS SYSTEM CONTINUES TO BE DAMAGING WINDS EMBEDDED IN THE SQUALL LINE WITH HEAVY RAINFALL ALONG/BEHIND THE FRONT. THE MAIN PRECIPITATION SHIELD WILL BE BEHIND THE LINE...BUT AMOUNTS CONTINUE TO LOOK BEST JUST TO OUR NORTHWEST IN TENNESSEE AND THE OHIO RIVER VALLEYS...WHERE UPWARDS OF 5 INCHES COULD FALL. PWATS AOA 1.50IN AND PQPFS FROM THE 09Z SREF/00Z GEFS SUGGEST A GREATER THAN 50 PERCENT CHANCE OF SEEING AT LEAST AN INCH OUT OF THE SYSTEM...BUT THE 2 INCH CHANCES ARE FAIRLY LOW...GREATEST NORTH OF THE TENNESSEE RIVER. DEPENDING ON THE SPEED/TRACK OF THE SYSTEM...AND IF THERE ARE ANY TRAINING CELLS...SOME PLACES AROUND THE VALLEY COULD SEE 2 INCHES OF PRECIPITATION WITH THE SYSTEM. WILL BUMP UP POPS FOR FRIDAY NIGHT TO 100 PERCENT AS EVERY LOCALE IN THE CWFA WILL SEE MEASURABLE PRECIPITATION SOMETIME THAT NIGHT. A CURSORY LOOK INTO THE EXTENDED SUGGESTS THAT BUILDING HEIGHTS BEHIND THE H5 TROUGH SHOULD ALLOW THE TENNESSEE VALLEY TO WRING OUT SOME OF THE WATER FROM FRIDAY NIGHT...WITH A DRY FORECAST IN STORE THROUGH AT LEAST TUESDAY AS A SHORTWAVE MOVING ACROSS THE NORTHERN TIER OF STATES EARLY IN THE WEEK SHOULD NOT HAVE ENOUGH MOISTURE TO GENERATE PRECIPITATION ALONG ITS TRAILING COLD FRONT. LOOKING FARTHER DOWN THE HORIZON SUGGESTS THE DEEP WEST COAST TROUGH DEVELOPING BY MID WEEK WILL EJECT EASTWARD...IN TIME TO BRING A COLD FRONT ACROSS THE TENNESSEE VALLEY IN THE FRIDAY/SATURDAY TIMEFRAME. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && .UPDATE...12 .PREV DISCUSSION...JLL
Hazardous weather outlook, Apr 4, 5:07 AM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 507 AM CDT FRI APR 4 2008 ALZ001>010-016-TNZ076-096-097-041800- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 507 AM CDT FRI APR 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... A SQUALL LINE WILL MOVE ACROSS THE CENTRAL TENNESSEE VALLEY THIS MORNING. A FEW THUNDERSTORMS EMBEDDED WITHIN AND JUST AHEAD OF THE LINE MAY BE STRONG TO SEVERE...WITH HAIL UP TO PENNY SIZE...WIND GUSTS AROUND 60 MPH...AND LOCALLY HEAVY RAINFALL AS THE PRIMARY WEATHER THREATS. THIS LINE OF RAIN AND THUNDERSTORMS IS EXPECTED TO BEGIN MOVING INTO FAR NORTHWESTERN ALABAMA AROUND 6 AM...REACHING THE MUSCLE SHOALS AREA AROUND 7 AM. RAIN AND THUNDERSTORMS WILL CONTINUE PROGRESSING EASTWARD...REACHING A WINCHESTER...TO HUNTSVILLE...TO PHIL CAMPBELL LINE AROUND 9 AM...AND MOVING INTO THE I-59 CORRIDOR AROUND 11 AM. A SECOND WAVE OF LOW PRESSURE WILL RIDE ALONG THE TRAILING COLD FRONT AND MOVE THROUGH THE CENTRAL TENNESSEE VALLEY THIS AFTERNOON. SHOWER AND THUNDERSTORM DEVELOPMENT IS POSSIBLE THIS AFTERNOON ESPECIALLY IN SOUTHERN AND EASTERN PORTIONS OF THE AREA...PRIMARILY EAST OF THE I-65 CORRIDOR. LARGE HAIL...DAMAGING WIND GUSTS...AND LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE THE PRIMARY WEATHER THREATS THROUGH THE AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TENNESSEE VALLEY LATE TUESDAY NIGHT THROUGH THURSDAY AS A SERIES OF STORM SYSTEMS MOVE THROUGH THE REGION. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE THIS MORNING THROUGH THIS AFTERNOON. KDW
In the hours before
Special weather statement, Apr 4, 7:30 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 730 AM CDT FRI APR 4 2008 ALZ001-002-041300- COLBERT-LAUDERDALE- 730 AM CDT FRI APR 4 2008 ...SIGNIFICANT WEATHER ALERT FOR COLBERT AND LAUDERDALE COUNTIES UNTIL 800 AM CDT... AT 727 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF SHEFFIELD...MOVING EAST AT 35 MPH. WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. RAINFALL AMOUNTS OF UP TO ONE INCH ARE POSSIBLE FROM THE THUNDERSTORM IN THE NEXT 30 MINUTES...WITH MORE MODERATE TO HEAVY RAIN TO FOLLOW. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FRIDAY MORNING FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE. KULA
Special weather statement, Apr 4, 8:01 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 801 AM CDT FRI APR 4 2008 ALZ001>005-041400- COLBERT-FRANKLIN-LAUDERDALE-LAWRENCE-LIMESTONE- 801 AM CDT FRI APR 4 2008 ...SIGNIFICANT WEATHER ALERT FOR COLBERT...FRANKLIN...LAUDERDALE... LAWRENCE AND LIMESTONE COUNTIES UNTIL 900 AM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEXINGTON TO MUSCLE SHOALS TO 6 MILES SOUTHEAST OF RED BAY...MOVING EAST AT 35 MPH. WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE FROM THE THUNDERSTORMS OVER THE NEXT COUPLE OF HOURS. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING OF WATER ON AREA ROADWAYS. KULA
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 6:53 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 37 min |
| Apr 4, 8:09 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lawrence | 36 min |
| Apr 4, 8:20 AM CDT | Flash Flood Warning | HUN | Lauderdale | 3 hr |
| Apr 4, 8:29 AM CDT | Tornado Warning | HUN | Lauderdale, Limestone | 31 min |
| Apr 4, 8:52 AM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 38 min |
| Apr 4, 9:50 AM CDT | Severe Thunderstorm Warning | HUN | Madison | 25 min |
| Apr 4, 10:35 AM CDT | Severe Thunderstorm Warning | HUN | Cullman, Morgan | 40 min |
| Apr 4, 11:16 AM CDT | Severe Thunderstorm Warning | HUN | Cullman | 29 min |
| Apr 4, 11:28 AM CDT | Severe Thunderstorm Warning | HUN | Marshall | 47 min |
| Apr 4, 12:09 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 51 min |
| Apr 4, 12:19 PM CDT | Tornado Warning | HUN | DeKalb | 26 min |
| Apr 4, 12:47 PM CDT | Tornado Warning | HUN | DeKalb | 28 min |
| Apr 4, 1:04 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 26 min |
| Apr 4, 2:34 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Morgan | 41 min |
| Apr 4, 3:12 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 18 min |
| Apr 4, 3:22 PM CDT | Severe Thunderstorm Warning | HUN | Marshall | 38 min |
| Apr 4, 4:16 PM CDT | Flash Flood Watch | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone, Morgan | 5 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.